# SDR FDEA202104020813

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5370164
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR PANEL 221BF DELAMINATED. FABRICATED LAVATORY FLOOR PANEL 221BF ON VTMAE TRAVELER # T21/1540096 IAW DWG   SRZ-25-005 REV "R".     CAT "A" MAJOR REPAIR
